# SDR IPXA2020070657317

- Difficulty date: June 19, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 45,140 hours, 6,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08424501
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MULTIPLE DENTS ON LT WING INBD MID FLAP UPPER INBD PANEL ASSY BETWEEN SPAR NR 2 TO SPAR NR 3.  REPAIR THE DAMAGED PANEL IAW SRM 57-53-01-2R-1, REV 89.00, SRM 51-70-10-2R-2 REV 89.00, SRM 51-70-10-2R.
